# SDR CA100629005

- Difficulty date: June 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Gulstm 200
- Aircraft time: 1,548 hours
- Engine: Pwc PW306A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Part number: 1258A000002
- Condition: Intermittent
- Location: Torque
- Component: Slat System, Gulstm
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

(CAN) SLATS FAIL ON THREE OCCASIONS.  SLAT FAIL TO RETRACT- INOP, MAY 17TH 2010. THE SYSTEM WAS TROUBLE SHOOT BY GULFSTREAM USING TEST BOX TO CHECK FAILURE, SYSTEM STARTED TO OPERATE PROPERLY COULD NOT DUPLICATE PROBLEM.  THE SLAT SYSTEM WAS INSPECTED AND NR 3 ACTUATOR WAS CHECKED FOR PROPER SERVICING.  SLAT FAIL TO RETRACT INOP.  JUNE18 TH 2010.  THE SYSTEM WAS TROUBLESHOT BY GULFSTREAM USING TEST BOX TO CHECK FAILURE.  SYSTEM CHECKED USING TEST BOX AND CLOSE INSPECTION OF SLAT SYSTEM COULD NOT FIND ANY REAL FAULTS ON THE SYSTEM, NR 3 SLAT ACTUATOR WAS SHOWING SIGNS OF LEAKS AND THE UNIT REPLACED.  THE RT SLAT SYSTEM WAS AND MINOR ADJUSTMENT WAS MADE IAW G200 MM 27-80-00.  SYSTEM OPS CHECKED OK AND WAS RELEASED TO RETURN TO SERVICE.  SLAT JAMMED FAIL TO RETRACT INOP JUNE 24TH 2010.  THE COMPLETE SLAT SYSTEM IS BEING INSPECTED, ALL COMPONENTS CHECKED FOR PROPER OPERATION IAW WITH G200 MM.  THE INSPECTION/REPAIR TO THE AIRCRAFT SLAT SYSTEM IS BEING CARRIED OUT BY MANUFACTURER USING THEIR TEST BOX AND PERSONNEL.
